# SDR SWAA2023011791620

- Difficulty date: January 14, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 34,480 hours, 15,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH L/H OVER-WING EXIT EMERGENCY LIGHTS INOPERATIVE.    REMOVED AND REPLACED BATTERY PACK IAW AMM 33-51-01. OPS TEST GOOD.
